Advances in Mathematics: Scientific Journal

2021, Vol. 10, No. 4

DOI: https://doi.org/10.37418/amsj.10.4

S. Ramkumar and R. Sridevi
PROPER m-POLAR SOFT FUZZY GRAPHS

Miftah. R, Herman. T, and Kurniawati. L

STUDENTS’ THINKING PROCESS IN SOLVING MATHEMATICAL LITERACY PROBLEM BASED ON COGNITIVE STYLE

S.N. Dawood and H.Z. Ibrahim
ON $\tau^*$-b-CLOSED SETS AND $\tau^*$-b-CONTINUOUS

G. M. Camara, K. N’Guessan, A. Coulibaly, and A. K. Toure
NUMERICAL QUENCHING FOR A NON-NEWTONIAN FILTRATION EQUATION WITH SINGULAR BOUNDARY FLUX

A. R. Anoh, A. Coulibaly, K. N’Guessan, and A. K. Toure
NUMERICAL QUENCHING OF A SEMILINEAR HEAT EQUATION WITH A SINGULAR BOUNDARY OUTFLUX

A. Manimaran, B.Praba, and G. Deepa
A REVIEW OF ALGEBRAIC APPROACH ON ROUGH SETS

E. Sujatha, G. Lavanya, and E.P. Siva
ANALYSIS OF VISCOSITY VARIATION EFFECT IN A WIDE SLIDER BEARING HAVING AN EXPONENTIAL FILM PROFILE IN THE PRESENCE OF MHD

A. Kabulov, I.H. Normatov, E. Urunbaev, and Sh. Boltaev
ON REDUCING DISCRETE EXTREMAL PROBLEMS TO THE PROBLEM OF DECODING AND FINDING THE MAXIMUM UPPER LIMIT OF DISCRETE MONOTONE FUNCTIONS

Szymon Nowakowski
UNIQUENESS OF A MEDIAN OF A BINOMIAL DISTRIBUTION WITH RATIONAL PROBABILITY

S. Padmashini and S. Pethanachi Selvam
ON CORPORATE DOMINATION IN GRAPHS

B. P. Murthy, R. T. Naveen Kumar, P. S. K. Reddy, and Venkatesha
ON N(k)-CONTACT METRIC MANIFOLD ENDOWED WITH PSEUDO-QUASI-CONFORMAL CURVATURE TENSOR

M. Laaraj and K. Rhofir
ITERATIVE AGGREGATION-DISAGGREGATION METHOD FOR A TRANSIENT HEAT CONDUCTION EQUATION OF COPPER

E. Rama
APPLICATION OF ELZAKI TRANSFORM TO VIBRATIONS IN MECHANICAL SYSTEM

D. Raut, G.S. Khadekar, and A. Ghogre
FRW UNIVERSE WITH GENERALIZED GHOST DARK ENERGY MODEL

C.P. Pandey and Jyoti Saikia
THE CONTINUOUS WAVELET TRANSFORM FOR A FOURIER-JACOBI TYPE OPERATOR

A. Lourdusamy and S. Saratha Nellainayaki
DETOUR PEBBLING ON PATH RELATED GRAPHS

K. Tripathi, H. Kumar Mishra, and N. Pandey
RIEMANN-LIOUVILLE FRACTIONAL INTEGRALS OF PRODUCT OF HYPERGEOMETRIC FUNCTION AND $\bar{H}$-FUNCTION

A. Kumar Sinha and R. Sahoo
WAVELET FRAMES AND TIME-FREQUENCY LOCALIZATION IN LOCALLY COMPACT ABELIAN GROUPS

S. Menaka, R.S. Manikandan, and R. Muruganandam
THE WIENER INDEX OF DISJUNCTION AND SYMMETRIC DIFFERENCE OF TWO GRAPHS

A. Yaya and B. Mebrate
ON SOLUTIONS TO ITERATIVE DIFFERENTIAL EQUATIONS

Rajeshwari S. and S.K. Buzurg
OSCILLATIONS AND ASYMPTOTIC STABILITY OF ENTIRE SOLUTIONS OF LINEAR DELAY DIFFERENTIAL EQUATIONS

Kifah Y. Al-hami
A NOTE ON CHAOS THEORY

V. Singh and P. Singh
FIXED POINT THEOREMS IN A GENERALIZED CONE b-METRIC SPACE

V. Loganayagi and Peri K. Kameswaran
IMPACTS OF HEAT SOURCE/SINK AND ELECTROMAGNETIC FIELD ON HEAT TRANSFER IN FERROFLUID FLOW

S. Gupta and J. Kaur
FOURTH DIMENSION SUBGROUP FOR SOME 2-GROUPS

P. Kandan and S. Subramanian
ON MOSTAR INDEX OF GRAPHS

R. Veerasivaji and S. Meenakshi
DISTANCE DOMINATION ON TOPOLOGICAL GRAPHS AND ITS APPLICATIONS

X.F. Sharipov, B. Boymatov, and N. Abriyev
SINGULAR FOLIATION GENERATED BY AN ORBIT OF FAMILY OF VECTOR FIELDS

D. Patwari and H. K. Saikia
SUPPLEMENTS IN A SEMIRING

P. Singh and V. Singh
FIXED POINT THEOREMS IN A WEIGHTED RECTANGULAR b-METRIC SPACE

Farisa M.1 and Parvathy K.S.
LH LABELING OF GRAPHS

J.A. Emwas and H.Z. Hdeib
COMPACT COMPLEMENT TOPOLOGIES IN BITOPOLOGICAL SPACE

V. Singh and P. Singh
SOME FIXED POINT RESULTS IN A GENERALIZED $G_b$-METRIC SPACE

U. Jittburus and P. Julatha
NEW GENERALIZATIONS OF HESITANT AND INTERVAL-VALUED FUZZY IDEALS OF SEMIGROUPS

A. K. Srivastava, M. M. Kankarej, and S. K. Srivastava
A KAHLER MANIFOLD ADMITTING SEMI-SYMMETRIC METRIC CONNECTION

Salvatore Vassallo
BUFFON’S COIN AND NEEDLE PROBLEMS FOR THE SNUB HEXAGONAL TILING

Z.K. Kusharov, T.T. Turgunov, and A.M. Turgunov
OPTIMIZATION OF HERD MOVEMENT AND COMPOSITION IN LIVESTOCK THROUGH ECONOMIC-MATHEMATICAL METHODS

C. P. Pandey, P. Phukan, and K. Moungkang
SOLUTION OF INTEGRAL EQUATIONS BY BESSEL WAVELET TRANSFORM

C. P. Pandey, P. Phukan, and M. Ado
THE FOURIER-JACOBI WAVELET CONVOLUTION PRODUCT

M. Muminov and T. Radjabov
FORCED DIFFUSION EQUATION WITH PIECEWISE CONTINUOUS TIME DELAY